# SDR DALA2019043002773

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 STA 1460 STR 29R CORROSION AT STIFFENER TO STR IN HAT AREA. CORRECTIVE ACTION: FABRICATED SHEAR TIE STR 29R. REPAIRED REF PRI 577562-14 REV 0 AND REV 1. REPAIR COMPLIED WITH ERA 577562-14 REV ORIG. (1052261)
